MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10
Model Number 02-012-44-5013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Pending investigation.There in no other information available.
 
Event or Problem Description
It was reported via legal documents that a patient was had an initial right knee arthroplasty on (b)(6) 2014 and then approximately 8 years, 8 months later experienced a surgical revision on (b)(6) 2022.Revision operative report of (b)(6) 2022: failed right total knee replacement secondary to wear of the articular bearing surface.Patient was revised to a truliant device.Findings: 66 yo male presented after having the right total knee in 2016 with pain and activity dependent swelling of the right knee.He had very large synovial effusion with obvious synovial expansion on physical exam.X-ray showed a well-fixed component, but a large synovial fluid accumulation.At surgery, they found clear synovial fluid and very, very significant synovial expansion with a foreign body type reaction appearance to the synovial tissues.The femoral component and tibial components were well fixed.The tibial polyethylene insert showed signs of severe wear with gross pitting and abrasive type loss of tissue and substance from the articular surface with significant backside wear as well.The patient was taken to the recovery room in stable condition; there were no complications.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17182256
Report Number1038671-2023-01440
Device Sequence Number6630098
Product Code JWH
UDI-Device Identifier10885862173737
UDI-Public10885862173737
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2021
Device Model Number02-012-44-5013
Device Catalogue Number02-012-44-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale